RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 2, Pages 257–263 (Mi smj2969)  

Algebraic sets in a divisible $2$-rigid group

S. G. Afanas'evaabc

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Specialized Educational Scientific Center of Novosibirsk State University, Novosibirsk, Russia
c Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We answer the following question: Which finite unions of special irreducible algebraic sets in a divisible $2$-rigid group are algebraic?

Keywords: divisible rigid group, special algebraic set.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-01485
The author was supported by the Russian Foundation for Basic Research (Grant 15-01-01485).


DOI: https://doi.org/10.17377/smzh.2018.59.202

Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:2, 202–206

Bibliographic databases:

UDC: 512.5
MSC: 35R30
Received: 04.07.2017

Citation: S. G. Afanas'eva, “Algebraic sets in a divisible $2$-rigid group”, Sibirsk. Mat. Zh., 59:2 (2018), 257–263; Siberian Math. J., 59:2 (2018), 202–206

Citation in format AMSBIB
\Bibitem{Afa18}
\by S.~G.~Afanas'eva
\paper Algebraic sets in a~divisible $2$-rigid group
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 2
\pages 257--263
\mathnet{http://mi.mathnet.ru/smj2969}
\crossref{https://doi.org/10.17377/smzh.2018.59.202}
\elib{http://elibrary.ru/item.asp?id=32817959}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 2
\pages 202--206
\crossref{https://doi.org/10.1134/S0037446618020027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430858600002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046698500}


Linking options:
  • http://mi.mathnet.ru/eng/smj2969
  • http://mi.mathnet.ru/eng/smj/v59/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:39
    Full text:7
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020